# SDR ASAA2013081795825

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 1,600 hours, 489 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003024
- Condition: Failed
- Location: Right
- Part time: 77 hours, 21 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  F/O SIDE OTBD DISPLAY UNIT SHOWED MAP LAND ALT AND NO V SPEED.  ACFT GROUNDED. ON GROUND VERIFICATION TEST, FOUND THAT RT FMC RESET ON ITS OWN TWO TIMES IN ABOUT A 45 MINUTE PERIOD.  FMC PROMPT WENT AWAY FROM MCDU AND MAP AND VTRK FLAGS CAME INTO VIEW.  AFTER RT FMC PROMPT REAPPEARED, FMC WOULD OPS NORMAL WITH NO FAULTS LOGGED. REPLACED RT FMC REF MM 34-61-02.  MONITORED FOR ABOUT 45 MINUTES WITH NO ISSUES. GROUND VERIFICATION GOOD.
